# SDR AALA201802209011

- Difficulty date: January 31, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED LOWER SILL FITTING RIGHT HAND DOOR CUTOUT BETWEEN FR 16 TO FR 20, RIGHT HAND STRINGER 23. REPLACED LOWER SILL FITTING PER SRM 51-72-11 AND DRAWING D53110339.
